Journal article icon

Journal article

The complexity of constraint satisfaction games and QCSP

Actions


Access Document


Publisher copy:
10.1016/j.ic.2009.05.003
Journal:
Inf. Comput. More from this journal
Volume:
207
Issue:
9
Pages:
923-944
Publication date:
2009-01-01
DOI:
UUID:
uuid:235e20ca-7281-40b3-a8d0-d3d7dc1f9e8f
Local pid:
cs:4017
Deposit date:
2015-03-31

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP